Kamal El Fahri, Hassan Khabaoui, Jawad H'michane
On the class of order almost L-weakly compact operators

Comment.Math.Univ.Carolin. 63,4 (2022) 459-471.

Abstract: We introduce a new class of operators that generalizes L-weakly compact operators, which we call order almost L-weakly compact. We give some characterizations of this class and we show that this class of operators satisfies the domination problem.

Keywords: order bounded weakly convergent sequence; L-weakly compact set; order almost L-weakly compact operator; L-weakly compact operator

DOI: DOI 10.14712/1213-7243.2023.002
AMS Subject Classification: 46B42 47B60 47B65